# SDR AALA202409166964

- Difficulty date: September 15, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N813NN
- Make and model: Boeing 737823
- Aircraft serial: 30918
- Aircraft time: 44,960 hours, 18,816 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE. APPEARS TO BE BINDING AT BOTTOM CORNER. ADJUSTED LAVATORY DOOR. OPERTIONAL CHECK GOOD. PER AMM 52-50-00.
